# SDR GTIA20130102577

- Difficulty date: January 2, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 24,061 hours, 11,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY CAPACITY CHECK .  AFT LT EPSU BATTERY FAULT (13WL).  INSTALLED EMERGENCY BATTERY PACK IAW MM.  OPS CHECKED GOOD OK FOR SERVICE.
